# SDR CA151109007

- Difficulty date: November 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 14,185 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 5540 · Rudder Structure
- Part: Rib
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, UPON INSPECTION AT 100 HR INSPECTION IT WAS FOUND THAT THE BULKHEAD ASSY, PN 0513363-23, TUNNEL LT RIB WAS CRACKED WHERE THE RUDDER BEARING ASSY FOR THE RUDDER PEDAL TORQUE TUBES ATTACHES.  THE CRACK WAS LESS THAN .5" BY THE BOLT HOLE.
